# SDR DALA2020030501650

- Difficulty date: March 3, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 74,953 hours, 27,004 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Paint
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5648, L/P 1515053) BROKEN PAINT AROUND OF FASTENERS # 3,5,6,7,8,9, AND 10 AT RH ENG DRAG FTG RH PYLON. CORRECTIVE ACTION: REPAIRED PER ER/A 585683-14AD REV. ORIG. AND ETI-57-20-035 REV. 8 AND TIME OF ACCOMPLISHMENT.
